# SDR YENA2021081100505

- Difficulty date: August 6, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 67,471 hours, 24,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 871231
- Condition: No Test
- Location: Emergency Lights
- Part time: 1,729 hours, 596 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 188, SEA-BOS. (11 WL ) EPSU BATTERY IN NEED OF REPLACEMENT; R & R EMERGENCY POWER SUPPLY UNIT BATTERY (11WL) PER T/C A320-33-51-00-710-003 & AMM 33-51-38-400-002-A
